Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Blotchy, swollen rash on lower back and thigh, patches on cheek. Had taken medicines for throat infection. Cause?

my doughter has a blotchy swallon rash on her lower back and left thigh and also small patches on her cheeks, she has had a throute infection for a week and we have been giving her nurofen infant syrup 5ml twice a day she feel hot to the touch on the top of her head, she is 2 and a half. just woundering what it could be?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
probably a viral etiology. i want to know the pharmacological name of your medicine. if u tell me the weight i can tell u the medicines with dose. antihistamine and topical lotions are enough. generally the skin lesions to be seen by doctor directly.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor